# SDR CA011017009

- Difficulty date: September 17, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 8297000317
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INITIAL REPORT: NR 2 HYD FLUID HOT THEN NR 2 ENG HYD PUMP CAUTION LIGHTS CAME ON DURING APPROACH. LDG SELECTED DOWN, LDG DOWNLOCKED. NR 2 HYD QUANTITY DROPPED TO 0. NR 2 ENG HYD PUMP CAUTION LIGHT CAME ON.FINDINGS: CONTAMINATION FOUND IN NR 2 CASE DRAIN, RETURN AND PRESSURE FILTERS. NR 2 EDP FOUND TO BE LEAKING. NR 2 ENGINE NACELLE LINE P/N 82970009-317 FROM CHECK VALVE TO CASE DRAIN FILTER OVERHEATED. ACTION TAKEN: NR 2 HYD SYSTEM WAS FLUSHED SEVERAL ATIMES. NR 2 CASE DRAIN, PRESSUE AND RETURN FILTERS WRE REPLACED. NR 2 EDP WAS REPLACED.LINE P/N 8297000-317 REPLACED.
